# SDR 2007FA0000190

- Difficulty date: February 21, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4201C58
- Part serial: 720009
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: P058477453
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB RECEIVED DISASSEMBLED, CLEANED AND ANODIZED WITH NO CERTIVICATION.  BLADE RETENTION THREADS EDDY CURRENT INSPECTED.  NR 1 BLADE RETENTION THREAD, 4 THREADS IN AT APPROXIMATELY 6 O`CLOCK POSITION FOUND CRACKED.  HUB REMOVED FROM SERVICE.  (K)
